MAUDE Adverse Event Report: VARIAN MEDICAL SYSTEMS, INC. HALCYON; Linear Accelerator

VARIAN MEDICAL SYSTEMS, INC. HALCYON; Linear Accelerator
Model Number HAL2049
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury

Brand Name
HALCYON
Common Device Name
Linear Accelerator
Manufacturer (Section D)
VARIAN MEDICAL SYSTEMS, INC.
911 hansen way
palo alto CA 94304 -103
Manufacturer Contact
nia van baalen
911 hansen way
palo alto, CA 94304--102
+1(650)424-6833
MDR Report Key50462598
Report Number2916710-2026-00001
Device Sequence Number10264286
Product Code IYE
UDI-Device Identifier00857235006075
UDI-Public(01)00857235006075(11)230605
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHAL2049
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown